# SDR 95ZZZX846

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND CORROSION AT SIX O'CLOCK POSITION OF DRAIN HOLES FORWARD OF PRESSURE BULKHEAD STA 1809. REMOVED DOUBLER, REPAIRED FRAME PER SRM 51-50-03, AND REINSTALLED ORIGINAL DOUBLER.  AIRCRAFT TOTAL TIME:  63,846 HOURS; 31,029 CYCLES.
